On completions of linearly ordered groups

Ján Jakubík

Časopis pro pěstování matematiky (1990)

  • Volume: 115, Issue: 3, page 278-282
  • ISSN: 0528-2195

How to cite

top

Jakubík, Ján. "On completions of linearly ordered groups." Časopis pro pěstování matematiky 115.3 (1990): 278-282. <http://eudml.org/doc/21772>.

@article{Jakubík1990,
author = {Jakubík, Ján},
journal = {Časopis pro pěstování matematiky},
keywords = {linearly ordered group; lattice-ordered group; Dedekind-MacNeille completion},
language = {eng},
number = {3},
pages = {278-282},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On completions of linearly ordered groups},
url = {http://eudml.org/doc/21772},
volume = {115},
year = {1990},
}

TY - JOUR
AU - Jakubík, Ján
TI - On completions of linearly ordered groups
JO - Časopis pro pěstování matematiky
PY - 1990
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 115
IS - 3
SP - 278
EP - 282
LA - eng
KW - linearly ordered group; lattice-ordered group; Dedekind-MacNeille completion
UR - http://eudml.org/doc/21772
ER -

References

top
  1. C. Birkhoff, Lattice theory, third edition, Pгovidence 1967. (1967) Zbl0153.02501
  2. Š. Černák, On the maximal Dedekind completion of a lattice ordered group, Math. Slovaca 29(1979), 305-313. (1979) Zbl0416.06018MR0561629
  3. C. J. Everett, Sequence completion of lattice modules, Duke Math. J. 11 (1944), 109-119. (1944) Zbl0060.06301MR0009592
  4. L. Fuchs, Partially ordered algebraic systems, Oxford 1963. (1963) Zbl0137.02001MR0171864
  5. A. W. Hales, On the non-existence of free complete Boolean algebras, Fundam. Math. 54 (1964), 45-66. (1964) Zbl0119.26003MR0163863
  6. J. Jakubík, Maximal Dedekind completion of an abelian lattice ordered group, Czechoslovak Math. Ј. 28 (1978), 611-631. (1978) Zbl0432.06012MR0506435
  7. M. Jakubíková, On the nonexistence of free complete vector lattices, Časopis pӗst. mat. 99 (1974), 142-146. (1974) Zbl0279.06015MR0360404
  8. M. Jakubíková, On complete lattice ordered groups with two generators I, II, Math. Slovaca 28, 1978, 389-406; 29, 1979, 271-287. (1978) Zbl0402.06007MR0534818
  9. M. Jakubiková, Completions of lattice ordered groups, Math. Slovaca 32 (1982), 127-141. (1982) Zbl0487.06006MR0658246

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.